MAUDE Adverse Event Report: OXFORD PERFORMANCE MATERIALS, INC. HTR-PEKK; FACIAL IMPLANT

OXFORD PERFORMANCE MATERIALS, INC. HTR-PEKK; FACIAL IMPLANT
Model Number PK625428
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
The sales rep for pk625428 reported that the device was cracked during implantation.A backup device replicate was used to complete the surgery.The exact surgery date is unknown.

Brand Name
HTR-PEKK
Common Device Name
FACIAL IMPLANT
Manufacturer (Section D)
OXFORD PERFORMANCE MATERIALS, INC.
30 south satellite road
south windsor CT 06074
Manufacturer (Section G)
OXFORD PERFORMANCE MATERIALS, INC.
30 south satellite road
south windsor CT 06074
Manufacturer Contact
james porteus
30 south satellite road
south windsor, CT 06074
8606569438
MDR Report Key16421820
Report Number3009582362-2023-00001
Device Sequence Number6433502
Product Code KKY
UDI-Device Identifier00810077247396
UDI-Public(01)00810077247396(10)211740-001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPK625428
Device Lot Number211740-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Initial Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown